zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays. (English) Zbl 1168.34042
Summary: By using the continuation theorem of coincidence degree theory and constructing suitable Lyapunov functions, the global exponential stability and periodicity are investigated for a class of delayed high-order Hopfield neural networks with impulses, which are new and complement previously known results. Finally, an example with numerical simulation is given to show the effectiveness of the proposed method and results. The numerical simulation shows that our models can occur in many forms of complexities including periodic oscillation and the Gui chaotic strange attractor.

34K13Periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
92B20General theory of neural networks (mathematical biology)
Full Text: DOI
[1] Y.H. Yu, B. Xiao, New convergence behavior of high-order hopfield neural networks with time-varying coefficients, J. Comput. Appl. Math. Available online 16 July 2007
[2] Kosmatopoulos, E. B.; Polycarpou, M. M.; Christodoulou, M. A.; Ioannou, P. A.: High-order neural network structures for identification of dynamical systems, IEEE trans. Neural networks 6, 422-431 (1995)
[3] Kamp, Y.; Hasler, M.: Recursive neural networks for associative memory, (1990) · Zbl 0742.92005
[4] Dembo, A.; Farotimi, O.; Kailath, T.: High-order absolutely stable neural networks, IEEE trans. Circuits syst. 38, 57-65 (1991) · Zbl 0712.92002 · doi:10.1109/31.101303
[5] Kosmatopoulos, E. B.; Christodoulou, M. A.: Structural properties of gradient recurrent high-order neural networks, IEEE trans. Circuits syst. II 42, 592-603 (1995) · Zbl 0943.68510 · doi:10.1109/82.466645
[6] Gui, Z. J.; Ge, W. G.: Periodic solution and chaotic strange attractor for shunting inhibitory cellular neural networks with impulses, Chaos 16, No. 3 (2006) · Zbl 1146.34316 · doi:10.1063/1.2225418
[7] Gui, Z. J.; Yang, X. S.; Ge, W. G.: Periodic solution for nonautonomous bidirectional associative memory neural networks with impulses, Neurocomputing 70, No. 13--15, 2517-2527 (2007)
[8] Yang, T.; Chua, L. O.: Impulsive stabilization for control and synchronization of chaotic system, IEEE trans. Circuits syst. I 44, 976-988 (1997)
[9] Xie, W.; Wen, C.; Li, Z.: Impulsive control for the stabilization and synchronization of Lorenz system, Phys. lett. A 275, 67-72 (2000) · Zbl 1115.93347 · doi:10.1016/S0375-9601(00)00584-3
[10] Gui, Z. J.; Ge, W. G.: Existence and uniqueness and periodic solutions of nonautonomous cellular neural networks with impulses, Phys. lett. A 354, 84-94 (2006) · Zbl 05675827
[11] Gui, Z. J.; Ge, W. G.: Periodic solutions of nonautonomous cellular neural networks with impulses, Chaos solitons fractals 32, No. 5, 1760-1771 (2007) · Zbl 1141.34026 · doi:10.1016/j.chaos.2005.12.001
[12] Li, Y. K.; Xing, W. Y.; Lu, L. H.: Existence and global exponential stability of periodic solution of a class of neural networks with impulses, Chaos solitons fractals 27, 437-445 (2006) · Zbl 1084.68103 · doi:10.1016/j.chaos.2005.04.021
[13] Ho, D. W. C.; Liang, J. L.; Lam, J.: Global exponential stability of impulsive high-order BAM neural networks with time-varying delays, Neural netw. 19, 1581-1590 (2006) · Zbl 1178.68417 · doi:10.1016/j.neunet.2006.02.006
[14] Bainov, D. D.; Simeonov, P. S.: Stability theory of differential equations with impulse effects, theory and applications, (1989) · Zbl 0676.34035
[15] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulse differential equations, (1989) · Zbl 0718.34011
[16] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, (1977) · Zbl 0339.47031